advertisement
Question
Posted by: Zinzi | 2012-08-30

Mireya

I have had the Mirena for 3 years now but still have my period for 7 days. Im the only person I know who still does, I have asked my colleagues and friends who have the Mirena but they simply spot every now and then. I have asked my gynea he doesn''t have an answer what could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

People react differently and some women do have periods on the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement